Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Construction of homomorphisms of $ M$-continuous lattices


Author: Xiao Quan Xu
Journal: Trans. Amer. Math. Soc. 347 (1995), 3167-3175
MSC: Primary 06B35; Secondary 06B15, 06D05
DOI: https://doi.org/10.1090/S0002-9947-1995-1286011-8
MathSciNet review: 1286011
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a direct approach to constructing homomorphisms of $ M$-continuous lattices, a generalization of continuous lattices, into the unit interval, and show that an $ M$-continuous lattice has sufficiently many homomorphisms into the unit interval to separate the points.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06B35, 06B15, 06D05

Retrieve articles in all journals with MSC: 06B35, 06B15, 06D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1995-1286011-8
Keywords: $ M$-continuity, $ M$-distributivity, $ M$-below relation, embedding
Article copyright: © Copyright 1995 American Mathematical Society